Translator Disclaimer
2018 The semigroup generated by the Dirichlet Laplacian of fractional order
Tsukasa Iwabuchi
Anal. PDE 11(3): 683-703 (2018). DOI: 10.2140/apde.2018.11.683

Abstract

In the whole space d, linear estimates for heat semigroup in Besov spaces are well established, which are estimates of LpLq type, with maximal regularity, etc. This paper is concerned with such estimates for the semigroup generated by the Dirichlet Laplacian of fractional order in terms of the Besov spaces on an arbitrary open set of d.

Citation

Download Citation

Tsukasa Iwabuchi. "The semigroup generated by the Dirichlet Laplacian of fractional order." Anal. PDE 11 (3) 683 - 703, 2018. https://doi.org/10.2140/apde.2018.11.683

Information

Received: 4 January 2017; Revised: 30 August 2017; Accepted: 16 October 2017; Published: 2018
First available in Project Euclid: 20 December 2017

zbMATH: 06820936
MathSciNet: MR3738259
Digital Object Identifier: 10.2140/apde.2018.11.683

Subjects:
Primary: 35R11
Secondary: 35K08

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • 2018
MSP
Back to Top